I am a Type I diabetic, so not very familiar with Type 2 diabetes. I would try going to diabetes.org-the American Diabetes website for more information. I would also ask your doctor these questions. When my blood sugar is high I am moody and tired too. Also when my blood sugar is too low I can get irratable and tired. It may take some time and planning with your doctor to get your medication and dosage correct. The tingling hands isn't something I am familiar with-so I would again suggest asking your doctor--are you seeing an endocronologist-they specialize in diabetes an the endocrine system.
Just a thought... have you tested your glucose levels when these symptoms hit you? You may find that your glucose levels have dropped too low, for these are some of the symptoms of low blood sugar. Many people do mention tingling in hands when glucose levels drop too low. I would heartily recommend that the next time this happens, you do an immediate glucose test, and then perhaps test again about 45 minutes later.
The reason for the two tests fairly close together is that I sometimes find that I can FEEL hypoglycemic even when glucose levels are in the normal range when they are in the process of dropping quickly. The medicine may be helping your pancreas lower your sugar levels, but the levels may be dropping quickly and the result can be symtpoms that feel like hypoglycemia. Other diabetics I know have commented about the same sensation when glucose levels are dropping quickly. Anyway, if this is happening, you probably will notice that the second number is lower than the first one.
If your glucose levels are under 70, you should drink a small amount of juice (4-6 ounces) and then test again in about 15 minutes to a half hour, after this has had time to start to elevate the glucose levels. You should start to feel better almost immediately after drinking the juice if you were low, but it can take a full half hour for the glucose levels to raise properly.
Also, if you are running low, you should start to write down how often this is happening and at what time of day it happens. After a week or so, you can see patterns and then should bring these records with you to your doctor, who may want to change your dosage.
The last possibility that I have heard about from other type 2 diabetics is that sometimes if glucose levels have been left untreated and high for a long time, the person can feel pretty crummy for the first few weeks after starting medicines to lower the glucose levels, for the body has gotten used to the elevated glucose levels as being the "norm." It can take some time for you to feel OK as your body adjusts to new glucose levels as being normal again. So if you test and find that your glucose numbers are in the ideal range (70-126) before meals but still feel crummy, you may just have to wait for your body to adjust to being normal again. In any event, even if you suspect that this is the case, you should still at least call your doctor and tell him or her how you feel so that he can work with you during this time to make it as comfortable as is possible while your glucose levels become healthy again. Your doctor may also want to run some tests to see if any other problems are present, or he may want to change your medication. We do hope you are feeling normal soon. Please do check out all of these suggestions with your own physician, for he or she is the person who is best educated to work with you to improve your health.